BibTeX record journals/siamdm/ChengS89

download as .bib file

@article{DBLP:journals/siamdm/ChengS89,
  author    = {Ying Cheng and
               N. J. A. Sloane},
  title     = {Codes from Symmetry Groups, and a [32, 17, 8] Code},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {2},
  number    = {1},
  pages     = {28--37},
  year      = {1989},
  url       = {https://doi.org/10.1137/0402003},
  doi       = {10.1137/0402003},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/ChengS89},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier